# SDR VTZA98046

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Baggage Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 6280 - ORF-IAD - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS AFT BAGGAGE SMOKE DETECTOR GIVING FALSE WARNING.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 50678, MEL 26-4.  MAINTENANCE CLOSED DMI 50678 ON 2-6-98 BY GROUND RUNNING AIRCRAFT AND PERFORMING OPS CHECKS, AND COULD NOT DUPLICATE PROBLEM.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
